# SDR DALA2024040103930

- Difficulty date: March 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 61,561 hours, 32,181 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3122 ODOR SIMILAR TO PLASTIC SMELL ENTERED THROUGH THE AIR DUCTS INTO FLIGHT DECK AND FORWARD GALLEY. CORRECTIVE ACTION: INSPECTED FC GALLEY OVENS & COFFEEMAKERS NO DEFECTS PER AMDS WC 0550-2002. FIG 1 &2. APU AREA NO VISIBLE OIL LEAKS OR PUDDLING. (5864916)
